C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.
Event or Problem Description
It was reported via medwatch that due to continuous infusion pump alarming, the midline was removed.Noted fibrin build-up in tubing and noted kinking at hub and along catheter.No factors leading up to midline failing.The product is sub-optimal.Midlines should last 29 days and this line lasted 1 day.Patient was inconvenienced, required a picc line insertion.No significant harm.No other information was provided.